# SDR CALA2025060605319

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 38,288 hours, 13,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE DAMAGED L2 SLIDE MATERIAL REPORTED AS DAMAGED ACP CHECK OF DOOR 2 LEFT SLIDE PACK, REF AMM 25-66-01-400-804, PUSHED GIRT BACK INTO SLIDE PACK WITHOUT REMOVING SLIDE.
